# SDR DL72S970491

- Difficulty date: March 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N522DA
- Make and model: Boeing 727232
- Aircraft serial: 21582
- System (JASC): 2720 · Rudder Control System
- Part: Rudder
- Condition: Deflection
- Location: Empennage
- Stage of operation: TO
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF ROLL 10 KNOTS BEFORE V1, RUDDER KICKED HARD LEFT TWICE  IN RAPID SUCCESSION CAUSING ABRUPT NOSE DEFLECTION. TAKEOFF WAS CONTINUED DUE TO HIGH WEIGHT AND HIGH SPEED.
